Biology · Immunology and Pharmacology
An anaphylactic reaction after administering penicillin indicates which of the following?
- 1An acquired atopic sensitization
- 2Passive immunity to penicillin allergen
- 3Antibodies to penicillin developed after previous exposure to the drug✓
- 4Development of potent bivalent antibodies when IV administration was started
Correct answer
Antibodies to penicillin developed after previous exposure to the drug
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Biology?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Immunology and Pharmacology?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Biology · Immunology and Pharmacology